# SDR COMA0560505

- Difficulty date: September 16, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 25,063 hours, 22,113 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5187
- Condition: Faulty
- Location: Flap
- Part time: 6,270 hours, 5,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5786 - DURING CLIMBOUT OF JFK RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREE FLAP SETTING.  REPLACED FLAP ACTUATOR.
